# SDR HNAA0700273

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 30,538 hours, 33,306 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033001248
- Part serial: NONE
- Condition: Burned
- Location: Cabin
- Part time: 30,538 hours, 33,306 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL ODOR IN CABIN WITH SMOKE.  INSPECTED CABIN AND FOUND THE OVERHEAD LIGHT AT ROW 8DF LIGHT SOCKET BURNT.  PERFORMED HIDDEN DAMAGE INSPECTION NO OTHER DAMAGE NOTED.  REPLACED LAMP HOLDER SOCKET.
